# SDR 02FDEA00702

- Difficulty date: October 3, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727-200
- Aircraft serial: 21674
- Aircraft time: 43,687 hours, 25,784 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Overheat Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LOWER AFT BODY OVERHEAT LIGHT BRIEFLY ILLUMINATED DURING FLIGHT.  LIGHT FLICKERED ON AND THEN EXTINGUISHED APPROX 45 SECONDS ON THEN OFF FOR REMAINDER OF FLIGHT.  INSPECTED RIGHT AND LEFT SECTION 48 OVERHEAT DETECTOR AND KEEL BEAM OVERHEAT   DETECTOR, LIGHTLY PULLED DETECTORS WHILE OTHER MECHANIC MONITORED OVERHEAT LIGHT IN COCKPIT AT F/E PANEL LIGHT NEVER CAME ON, ALSO INSPECTED AFT CARGO COMPARTMENT FOR EVIDENCE OF HEAT DAMAGE AND PNEUMATIC AIR LEAK, NONE FOUND, PERFORMED A FUNCTIONAL CHECK PER M/M 26-14-001-2 A/C OK FOR SERVICE.
